# SDR NSVA200600178

- Difficulty date: October 13, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 27,267 hours, 31,275 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE FIRE WARNING WILL NOT TEST.  REMOVED AND REPLACED INBOARD AND AFT FIRE LOOP.  OPS CHECK GOOD IAW 26-11-05-02, PN ON/OFF 472326 AND PN 703045.
